Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



$\wideparen {\mathcal {D}}$-modules on rigid analytic spaces II: Kashiwara’s equivalence

Authors: Konstantin Ardakov and Simon Wadsley
Journal: J. Algebraic Geom. 27 (2018), 647-701
Published electronically: July 19, 2018
MathSciNet review: 3846550
Full-text PDF

Abstract | References | Additional Information

Abstract: Let $X$ be a smooth rigid analytic space. We prove that the category of co-admissible $\wideparen {\mathcal {D}_X}$-modules supported on a closed smooth subvariety $Y$ of $X$ is naturally equivalent to the category of co-admissible $\wideparen {\mathcal {D}_Y}$-modules and use this result to construct a large family of pairwise non-isomorphic simple co-admissible $\wideparen {\mathcal {D}_X}$-modules.

References [Enhancements On Off] (What's this?)


Additional Information

Konstantin Ardakov
Affiliation: Mathematical Institute, University of Oxford, Oxford OX2 6GG, United Kingdom

Simon Wadsley
Affiliation: Homerton College, Cambridge, CB2 8PH, United Kingdom
MR Author ID: 770243

Received by editor(s): April 27, 2016
Received by editor(s) in revised form: June 9, 2017
Published electronically: July 19, 2018
Additional Notes: The first author was supported by EPSRC grant EP/L005190/1.
Article copyright: © Copyright 2018 University Press, Inc.